On the Norms of Some Special Matrices with the Harmonic Fibonacci Numbers


TUĞLU N. , KIZILATEŞ C.

GAZI UNIVERSITY JOURNAL OF SCIENCE, vol.28, no.3, pp.497-501, 2015 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 28 Issue: 3
  • Publication Date: 2015
  • Title of Journal : GAZI UNIVERSITY JOURNAL OF SCIENCE
  • Page Numbers: pp.497-501

Abstract

The aim of this paper is to study norms of some circulant matrices and some special matrices, which entries consist of harmonic Fibonacci numbers.